# SDR SWAA2012112609884

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 48,947 hours, 28,357 cycles
- Engine: Cfmint CFM567B22
- Engine time: 1,696 hours, 1,061 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 890898
- Condition: Malfunctioned
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK-- NR 2 OIL FILTER BYPASS LIGHT ILLUMINATED ON DEPARTURE.  EXTINGUISHED WHEN POWER REDUCED BELOW APPROX 30 PERCENT N1.  POWER ADVANCED TO APPROX 45-55 PERCENT N1 AND LIGHT BACK ON.  EXTINGUISHED AGAIN WITH POWER REDUCED.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
